SuperiorMuscle.com - Bodybuilding Forums
Register Members Search Today's Posts Mark Forums Read

Go Back   SuperiorMuscle.com - Bodybuilding Forums > Superior Fitness Section > Anabolic Steroids
Reload this Page Unlucky injections on my left side?

Anabolic Steroids Steroids, GH, PEDs, & Peptides Discussion


Reply
 
LinkBack Thread Tools
Old 06-05-05, 02:14 PM
Unlucky injections on my left side?
  #1
 
Superior Admiral
Join Date: Jul 2003
Likes: 0
I do glutes and quads. It seems like every other shot on my left side gets real sore and knots up. This never happens to my right side. I really don't even feel a thing on my right side. Anyone else have something like this?
is Offline   Reply With Quote
Old 06-05-05, 02:24 PM
  #2
 
Narkissos's Avatar
 
Superior Newbie
Join Date: Feb 2004
Location: St.George, Barbados
Age: 36
Likes: 0
Do you shoot Glueus Maximus or Medius?

Are you left-handed?
__________________
Owner of: Apollo Fitness
SuperMod@ MuscleArmy
Senior Mod@ Anabolic Review
Vet@Iron For Life
VIP...elsewhere

"Your Passion defines your Priorities"--Corey Worrell

Narkissos@hushmail.com
is Offline   Reply With Quote
Old 06-05-05, 02:29 PM
  #3
 
Superior Admiral
Join Date: Jul 2003
Likes: 0
I have done both. I am right handed. Even when I have my girlfriend do it for me, that side is the one that gets knoted up.
is Offline   Reply With Quote
Old 06-05-05, 02:32 PM
  #4
 
Narkissos's Avatar
 
Superior Newbie
Join Date: Feb 2004
Location: St.George, Barbados
Age: 36
Likes: 0
lol...sorry.. i meant to ask if you're right-handed not left-handed.

There's nothing i can think of that could be the reason for said events.

Is your thigh/glute musculature denser on your left side?
is Offline   Reply With Quote
Old 06-05-05, 02:35 PM
  #5
 
Superior Admiral
Join Date: Jul 2003
Likes: 0
Nah, it's basically the same on both sides. I figured it was just some weird thing with my body, but was checking to see if anyone else had something similar. It may be unexplainable unless the was medical research done in person.
is Offline   Reply With Quote
Old 06-05-05, 02:44 PM
  #6
 
Narkissos's Avatar
 
Superior Newbie
Join Date: Feb 2004
Location: St.George, Barbados
Age: 36
Likes: 0
I thought it was similar to my problem..until you said that it occurs when your girlfriend injects you also
is Offline   Reply With Quote
Old 06-05-05, 04:28 PM
  #7
 
Stonecold54's Avatar
 
Superior Admiral
Join Date: Jul 2003
Likes: 0
I notice my right side of my body takes stuff better than my left side. But it has gone back and forth over the years.
is Offline   Reply With Quote
Old 06-05-05, 05:03 PM
  #8
 
Superior Admiral
Join Date: Jul 2003
Likes: 3
thats why i never inject on my left side anymore. I tired it once about 3 years ago and got sore. I was thinking it was the juice i had at the time (test-e). Last year i did another shot and same thing happend. Im a left handed person but when i inject on my right glute i used my right hand with no problem. But when i do it with my left on left, its weird. Just gives me a huge knot and pain.
__________________
....
is Offline   Reply With Quote
Old 06-05-05, 06:36 PM
  #9
 
Founding Member
Join Date: Dec 2003
Likes: 781
wow that is strange i never had any problem execpt just plain old having a hard time reaching to shoot my glutes.
is Offline   Reply With Quote

SEO by vBSEO 3.6.0